Tornadoes · United States · Wisconsin · 2025

EF1 tornado, Dodge Co Arpt to Lomira, Wisconsin, May 15, 2025

From Dodge Co Arpt to Lomira, this EF1 tornado ran 1.5 miles across Dodge County on May 15, 2025, touching down at 6:09 PM CDT and reaching 50 yards wide. It killed nobody, and did $45,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
May 15, 2025
Touchdown
6:09 PM CDT (23:09 UTC)
Lifted
6:10 PM CDT (23:10 UTC)
On the ground
1 minutes
Path length
1.5 miles (2.4 km)
Path width
50 yards (46 m)
Deaths
0
Injuries
0
Property damage
$45,000
County
Dodge County
Touchdown point
43.561, -88.479
Lift-off point
43.568, -88.451
Record number
2505151709-01

The damage survey

126 damage points were recorded along this path by NWS MKX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF2. The highest wind the damage implies is 125 mph.

  • Separate damage area northeast of the roundabout.
  • Siding on back side of the building taken off
  • Damage to house and car from tree branches falling
  • Trampoline from across the street was blown into the porch. One branch impaled.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

One of the bigger tornado events for southern WI over the past 10-15 years with 2 EF-2s occurring and 8 tornadoes in total. Juneau and Mayville took the brunt of the two strong tornadoes, while hundreds of large hail reports and several damaging wind reports were received across southern WI. A strong cold front, extending from strong low pressure over eastern North Dakota, combined with very unstable air and strong wind shear to bring widespread severe thunderstorms to the region.

Tornado began on the north end of the Dodge County Airport, damaging 5 airport hangars and one airplane. The tornado continued east and went through the far south side of Horicon near River Bend Park, causing mainly tree damage along the rest of its path along with some minor barn and housing damage.

Tornado began southwest of Mayville just west of Highway 28 which was also captured on video as a potential multi-vortex tornado. Some of the more intense damage occurred shortly after the tornado developed and crossed County Rd TW on into southwest Mayville in an industrial area. A farmhouse on Cty RW lost a portion of its roof and some farm sheds. The tornado then moved through the industrial area in southwest Mayville. The Mayville Engineering Company was hit on its northwest corner. The winds from the tornado breached a large garage door on the west side which then pushed the large north end wall down. The tornado then went through the Gleason Reel Corporation and destroyed the southern portion of the building. It then went through a neighborhood near the St. John/Graceland cemetary before crossing Main St/Rock River. The tornado then went through the east side of Mayville near the Mayville Golf Course. It then continued to the northeast through mainly rural areas before ending NW of Theresa.

Damage began northeast of the roundabout for Highway 28 and 175 which is separate from the Mayville tornado. Damage was mainly to trees along this path that crossed Interstate 41.

Tornado started southwest of Lomira and north of County Rd AH. While briefly on the ground, it destroyed a barn west of Highway 67.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the tornado touched down at May 15, 3:28 PM CDT, 2 hours 41 minutes earlier. Its key messages:

  • There is a level 3 out of 5 threat for severe thunderstorms this afternoon and evening, with a threat for very large hail, tornadoes, and strong wind gusts. Initial storm development is in progress (as of now, 300 PM CDT). By around 9 PM CDT this evening, the storms should move east over Lake Michigan, marking the end of the event.
  • A Tornado Watch is in effect until 10 PM this evening for the entire CWA.
  • Marine Dense Fog will linger over the northern three quarters of Lake Michigan, mainly in the western half of the open waters and western nearshore zones until the front clears it out this evening.
  • Additional scattered (30 to 60 percent chances) showers and thunderstorms are possible Friday afternoon and early evening. A couple of these storms may reach severe levels.
  • Gusty south to southwest winds are expected Friday in the late morning and afternoon hours. Gusts of 35 to 45 MPH are expected.
Area forecast discussion, May 15, 3:28 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Thu May 15 2025

.KEY MESSAGES...

- There is a level 3 out of 5 threat for severe thunderstorms
  this afternoon and evening, with a threat for very large hail,
  tornadoes, and strong wind gusts. Initial storm development is
  in progress (as of now, 300 PM CDT). By around 9 PM CDT this
  evening, the storms should move east over Lake Michigan,
  marking the end of the event.

- A Tornado Watch is in effect until 10 PM this evening for the
  entire CWA.

- Marine Dense Fog will linger over the northern three quarters
  of Lake Michigan, mainly in the western half of the open
  waters and western nearshore zones until the front clears it
  out this evening.

- Additional scattered (30 to 60 percent chances) showers and
  thunderstorms are possible Friday afternoon and early evening.
  A couple of these storms may reach severe levels.

- Gusty south to southwest winds are expected Friday in the
  late morning and afternoon hours. Gusts of 35 to 45 MPH are
  expected.

&&

.SHORT TERM...
Issued 325 PM CDT Thu May 15 2025

Rest of today through Tonight:

Convection has initiated in southwestern / western Wisconsin,
and from this point forward, storms are expected to grow more
intense and increase in coverage, tracking northeastward. A
Tornado Watch is in effect until 10 PM this evening for the
entire region. Please be on alert for severe thunderstorm and
tornado warnings!

Breezy southeast winds expected ahead of the approaching
frontal boundary, veering southwest behind the boundary after
thunderstorms pass. Boundary is currently along a La Crosse to
Monroe WI Line.

Friday:
A level 1 out of 5 risk for severe thunderstorms is also present
Friday afternoon, with the highest potential in southeastern /
east-central WI. HREF mean SBCAPE exceeds 1000 joules Friday
afternoon, with most CAMs developing scattered convection
beginning in the early to mid afternoon, roughly 1 to 4 PM. Peak
coverage / intensity 3 to 7 PM, then winding down thereafter.
Forecast soundings feature a very / well mixed column, with very
high LCL heights (reducing the tornado threat to near zero).
Lapse rates, however, would be supportive of a marginal severe
hail and wind gust threat from any storms that are able to
survive dry air entrainment and persist / strengthen. Wind gusts
will likely be the primary concern (combo of strong low-level
lapse rates and plenty of momentum aloft).

Even without the thunderstorms, soundings indicate that strong
wind gusts could mix down to the surface. 35 to 45 MPH wind
gusts are in the forecast, and a Wind Advisory cannot be ruled
out for the late morning and afternoon hours of Friday. A Gale
Watch is in effect for all adjacent nearshore zones of Lake
Michigan.

Sheppard

&&

.LONG TERM...
Issued 325 PM CDT Thu May 15 2025

Saturday through Thursday:

Low pressure continues northeastward from the upper Great Lakes on
Saturday, allowing breezy west winds to continue ushering in a
cooler airmass, with daytime highs in the mid 60s expected all areas
and only a slight chance (10-30%) for lingering light rain
showers, mainly in central and east-central Wisconsin. Strong
high pressure builds into northern Manitoba and Ontario Canada
on Sunday, allowing for slow north winds, dry weather, and a
weak backdoor cold front / lake breeze (modest northeast winds)
for eastern WI through the afternoon hours of Sunday. Hence,
high temps moderate to the mid to upper 60s inland, while
eastern WI remains cooler, with low 50s along the lakeshore.

Low pressure tracking eastward from the central Plains and passing
just south of our region is likely to deliver a wetting rainfall to
the region next Tuesday or Wednesday. Generally expecting
daytime highs to hold in the 60s for inland areas through the
period. East winds induced by the low to our south should keep
eastern WI cool.

Sheppard

&&

.AVIATION...
Issued 325 PM CDT Thu May 15 2025

Thunderstorms are beginning to develop over western /
southwestern Wisconsin, and are likely to rapidly intensify to
severe levels, tracking east-northeastward through the region
and increasing in coverage. By around 9 PM CDT, storms should
push east of Sheboygan / Milwaukee / Kenosha and move out over
Lake Michigan, bringing an end to the event. Large hail,
damaging winds, and tornadoes are all possible as these storms
roll through. Cumulonimbi are likely to be relatively high-
based (5,000 ft or so) to start, but as storms congeal / merge,
this could descend. Expect frequent lightning with all storms.

Breezy southeast winds with gusts to 20-30 kt expected ahead of
the boundary (gustiest further west), turning southwest as the
boundary and thunderstorms pass. Southwest winds gradually
subside into this evening. Dry weather and mostly clear skies
likely late tonight.

Sheppard

&&

.MARINE...
Issued 325 PM CDT Thu May 15 2025

The northern three quarters of the lake remain under a Dense Fog
Advisory until 7 PM CDT this evening. The majority of this fog
along southern and eastern portions of the lake has already eroded
based on satellite observations. Western nearshore and open
water zones could continue to observe fog until the front clears
it out this evening.

South to southeast winds this afternoon and evening are expected
to remain well below gale force, due to warmer air over the cold
lake. Thunderstorms are expected along a cold front this
evening. Strong to severe storms with large hail will be
possible. Winds will turn southwest behind the front.

Low pressure will then move through northern Minnesota and
northwest Wisconsin Friday, while weakening a bit to around 29.2
inches. Winds will remain southerly over the open waters. Could
see gusts approach gale force over the western shoreline areas
ahead of the main cold front Friday afternoon. An additional round
of thunderstorms will be possible with this secondary front, with
a few strong to severe storms possible again, especially across
the south half of the lake.

Breezy westerly winds are likely Saturday behind the cold front,
as low pressure passes by to the north. Winds decelerate and turn
north Saturday night into Sunday, as high pressure builds in north
of the region.

Sheppard

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 11 PM
     Thursday.

     Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...noon Friday to 10
     PM Friday.

     Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ868-LMZ870-LMZ872-
     LMZ874-LMZ876 until 7 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 15, 2:36 PM CDT, 3 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
236 PM CDT Thu May 15 2025

WIZ046-047-051-052-056>060-062>072-161945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A level 3 out of 5 risk for severe thunderstorms is forecast
this afternoon and evening. All hazards are possible, including
large to very large hail, tornadoes, and damaging wind gusts.
Storms should move out of the region around 9 PM CDT this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms will be possible Friday as well. A couple storms
may reach severe levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening, and
again Friday afternoon.

LMZ643>646-161945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for visibility less than one
nautical mile until 7 pm CDT.

A Small Craft Advisory is in effect this afternoon and evening for
breezy southeast winds.

A broken line of strong to severe thunderstorms is expected
between 6 and 9 PM CDT this evening. Damaging wind gusts and large
hail may occur.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible again Friday. A few strong to severe
storms may occur.

A Gale Watch is in effect Friday for south to southwest winds
gusting to 35 knots.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for the northern three quarters
of the open waters until 7 pm CDT.

Thunderstorms are expected this evening, with a few severe storms
possible.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There will be a chance for thunderstorms again Friday, especially
across the south half of the lake. A few strong to severe storms
may occur.

A few gusts to gale force may occur along the western edge of the
lake on Friday, but are not expected to reach the open waters due
to the stability of the marine airmass.

Sheppard

www.weather.gov/mkx

In the hours before

Local storm report, May 15, 5:43 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
543 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     Hail             1 W Dousman             43.02N 88.49W
05/15/2025  M1.00 Inch       Waukesha           WI   Amateur Radio

&&

MRC
Local storm report, May 15, 5:45 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
545 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Hail             3 S Richfield           43.20N 88.24W
05/15/2025  M1.00 Inch       Washington         WI   Amateur Radio

&&

MRC
Local storm report, May 15, 5:51 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
551 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             4 W Cottage Grove       43.09N 89.27W
05/15/2025  E2.25 Inch       Dane               WI   Public

            Report from mPING: Hen Egg+ (2.25 in.) Time
            estimated from radar.

&&

MRC
Local storm report, May 15, 5:58 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
558 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     Hail             3 SSE Hubertus          43.19N 88.21W
05/15/2025  M1.00 Inch       Washington         WI   Amateur Radio

&&

MRC
Local storm report, May 15, 5:59 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
559 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     Hail             2 N Lowell              43.37N 88.83W
05/15/2025  E1.00 Inch       Dodge              WI   Public

            Report from mPING: Quarter (1.00 in.).

&&

MRC
Local storm report, May 15, 6:01 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
601 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tstm Wnd Dmg     1 WNW Juneau            43.41N 88.73W
05/15/2025                   Dodge              WI   Law Enforcement

            Dodge Co Sheriff reported roof off house on
            West Hillcrest Rd.

&&

MRC

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Green Bay/Straub, WI (KGRB), 12:00Z

11.2 hours before the tornado, 106 km from the path. May 15, 2025.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -70334, lifted condensation level 1019 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -10 square meters per square second, 0 to 6 km bulk shear 22 knots.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-70334 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
22 kt
0-1 km bulk shear
8 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
5.0 K/km

Open this sounding in Storm Lab

The surface observations

Fond Du Lac (FLD), 23 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Milwaukee radar (KMKX), 67 km away, was scanning. The volume nearest the touchdown began at 23:08 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2025 tornado in WisconsinEvery tornado in Wisconsin since 1950Warnings in force in Wisconsin nowThe forecast where you are

The other tornadoes of May 15, 2025

34 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
May 151:05 PM CDTEF0Chippewa, MN4.025
May 151:28 PM CDTEF0Swift, MN0.540
May 151:34 PM CDTEF1Swift, MN2.750
May 152:43 PM CDTEF0Stearns, MN2.850
May 153:08 PM CDTUnratedCass, ND0.120
May 153:26 PM CDTEF2Saint Croix, WI3.9120
May 154:05 PM CDTEF0Sauk, WI0.120$5,000
May 154:28 PM CDTUnratedPembina, ND0.120
May 154:42 PM CDTUnratedColumbia, WI1.220
May 154:47 PM CDTEF1Clark, WI0.8100
May 154:55 PM CDTEF0Clark, WI2.475$1,000
May 155:08 PM CDTEF1Clark, WI2.4100$45,000
May 155:09 PM CDTUnratedPolk, MN0.110
May 155:21 PM CDTEF2Clark, WI4.6230$725,000
May 155:32 PM CDTEF1Dodge, WI6.6100$135,000
May 155:38 PM CDTEF2Dodge, WI11.55001$2.5 million
May 155:41 PM CDTEF0Marathon, WI2.565
May 155:48 PM CDTEF1Dodge, WI4.275$1.2 million
May 155:52 PM CDTEF0Portage, WI5.245
May 155:57 PM CDTEF2Dodge, WI8.3300$3.4 million
May 156:08 PM CDTEF1Dodge, WI2.150$10,000
May 157:22 PM EDTEF0Dare, NC0.8100
May 1510:24 PM EDTEF0Ottawa, MI3.550
May 1510:28 PM EDTEF1Allegan, MI5.4175
May 1510:41 PM EDTEF1Allegan, MI8.3200
May 1510:50 PM EDTEF1Barry, MI6.8200
May 1510:51 PM EDTEF1Kent, MI14.9100
May 1510:59 PM EDTEF0Kalamazoo, MI10.1200
May 1511:11 PM EDTEF0Calhoun, MI8.5200
May 1511:25 PM EDTEF1Eaton, MI15.7250
May 1512:03 AM EDTEF1Livingston, MI1.9230
May 1512:05 AM EDTEF0Saginaw, MI1.6250$150,000
May 1512:11 AM EDTEF0Saginaw, MI3.4160
May 1512:35 AM EDTEF0Genesee, MI1.2100

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.